# SDR GTIA2021012535567

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 3,194 hours, 1,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW.  SERVICE R1 DOOR ASSIST BOTTLE, IAW AMM 52-10-00.
